JournalsrsmupVol. 138pp. 147–191

Simplicial arrangements on convex cones

  • Michael Cuntz

    Leibniz Universität Hannover, Germany
  • Bernhard Mühlherr

    Universität Giessen, Germany
  • Christian J. Weigel

    Universität Giessen, Germany
Simplicial arrangements on convex cones cover
Download PDF

A subscription is required to access this article.

Abstract

We introduce the notion of a Tits arrangement on a convex open cone as a special case of (infinite) simplicial arrangements. Such an object carries a simplicial structure similar to the geometric representation of Coxeter groups. The standard constructions of subarrangements and restrictions, which are known in the case of finite hyperplane arrangements, work as well in this more general setting.

Cite this article

Michael Cuntz, Bernhard Mühlherr, Christian J. Weigel, Simplicial arrangements on convex cones. Rend. Sem. Mat. Univ. Padova 138 (2017), pp. 147–191

DOI 10.4171/RSMUP/138-8